# SDR AALA20140426011

- Difficulty date: April 26, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 89,897 hours, 14,295 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS RT SIDE EMERGENCY FLOOR PATH LIGHTING INOPERATIVE.  SECURED CONNECTOR AT POWER SUPPLY M00730, OPERATIONS CHECKED NORMAL.
